# SDR HNAA2021033000124

- Difficulty date: March 17, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OF CENTER OMEGA BEAM HAS CORROSION NEAR FRAME 38...FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER AND SHIMS NEAR FR 38 ON CENTER OMEGA BEAM IAW EMB 145 SRM 53-00-10, ITEM 4, FIG 203 AND EO1-53-21-0058
